Alert archive / New Mexico / Wind Advisories in 2018
Wind Advisory 5, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Feb 10, 2018, 3:59 AM MST for 6 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Feb 10, 2018, 2:00 PM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2018, 3:59 AM MST (10:59 UTC)
- In effect from
- Feb 10, 2018, 2:00 PM MST
- Expired
- Feb 10, 2018, 11:19 PM MST
- In force
- 9 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 54 km from the middle of the area, began a volume at 11:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 11.0 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3755 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
734 WWUS74 KEPZ 101059 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 359 AM MST Sat Feb 10 2018 ...Windy Across Southern New Mexico and Far West Texas Today... ..An upper-level disturbance will approach New Mexico and west Texas today as a surface low strengthens to the east. This weather pattern will generate strong winds this afternoon into the evening. Winds will increase to 25 to 35 mph with some gusts over 45 mph over much of the region. Primary impacts will be critical conditions for wildfires and dangerous travel due to low visibilities in blowing dust. For most of the region winds will slacken in the early evening hours, however east-slope areas should see winds remain up beyond midnight before tapering off. NMZ402>408-410-411-414-417-TXZ418-421>423-102300- /O.NEW.KEPZ.WI.Y.0005.180210T2100Z-180211T0300Z/ Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley- West Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County-Salt Basin-Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Mescalero, Timberon, Mountain Park, Crow Flats, Downtown El Paso, West El Paso, Upper Valley, Cornudas, Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, and Tornillo 359 AM MST Sat Feb 10 2018 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS EVENING... The National Weather Service in El Paso Tx/Santa Teresa has issued a Wind Advisory, which is in effect from 2 PM this afternoon to 8 PM MST this evening. * TIMING...Strongest southwest winds should develop in the early afternoon hours and continue until an hour or two after sunset. * WINDS...Strong and gusty southwest winds will increase to 25 to 35 mph after 2 pm. Gusts to 45 mph will be possible. * IMPACTS...Difficult driving conditions will exist especially for high profile vehicles. Blowing dust will likely reduce visibilities in vicinity of dust sources. Loose objects may also be blown around. A few light structures may see minor damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ413-415-416-TXZ419-420-102300- /O.NEW.KEPZ.WI.Y.0005.180210T2100Z-180211T0900Z/ Southern Tularosa Basin-Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains- Including the cities of Chaparral, Orogrande, White Sands Range Headquarters, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, Sacramento, East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, and Loma Linda 359 AM MST Sat Feb 10 2018 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM MST SUNDAY... The National Weather Service in El Paso Tx/Santa Teresa has issued a Wind Advisory, which is in effect from 2 PM this afternoon to 2 AM MST Sunday. * TIMING...Strongest southwest winds should develop in the early afternoon hours and continue through midnight before dropping off in the early morning hours before sunrise. * WINDS...Strong and gusty southwest winds will increase to 25 to 35 mph after 2 pm. Gusts to 45 mph will be possible. Gap and east slopes may see some gusts to 55 mph. * IMPACTS...Difficult driving conditions will exist especially for high profile vehicles. Blowing dust will likely reduce visibilities in vicinity of dust sources. Loose objects may also be blown around. Light structures, weakened trees, and signs may see damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Bird
3 follow-up statements
332 WWUS74 KEPZ 101142 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 442 AM MST Sat Feb 10 2018 ...Windy Across Southern New Mexico and Far West Texas Today... ..An upper-level disturbance will approach New Mexico and west Texas today as a surface low strengthens to the east. This weather pattern will generate strong winds this afternoon into the evening. Winds will increase to 25 to 35 mph with some gusts over 45 mph over much of the region. Primary impacts will be critical conditions for wildfires and dangerous travel due to low visibilities in blowing dust. For most of the region winds will slacken in the early evening hours, however east-slope areas should see winds remain up beyond midnight before tapering off. NMZ402>408-410-411-414-417-TXZ418-421>423-102300- /O.CON.KEPZ.WI.Y.0005.180210T2100Z-180211T0300Z/ Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley- West Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County-Salt Basin-Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Mescalero, Timberon, Mountain Park, Crow Flats, Downtown El Paso, West El Paso, Upper Valley, Cornudas, Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, and Tornillo 442 AM MST Sat Feb 10 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS EVENING... * TIMING...Strongest southwest winds should develop in the early afternoon hours and continue until an hour or two after sunset. * WINDS...Strong and gusty southwest winds will increase to 25 to 35 mph after 2 pm. Gusts to 45 mph will be possible. * IMPACTS...Difficult driving conditions will exist especially for high profile vehicles. Blowing dust will likely reduce visibilities in vicinity of dust sources. Loose objects may also be blown around. A few light structures may see minor damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ413-415-416-TXZ419-420-102300- /O.CON.KEPZ.WI.Y.0005.180210T2100Z-180211T0900Z/ Southern Tularosa Basin-Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains- Including the cities of Chaparral, Orogrande, White Sands Range Headquarters, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, Sacramento, East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, and Loma Linda 442 AM MST Sat Feb 10 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM MST SUNDAY... * TIMING...Strongest southwest winds should develop in the early afternoon hours and continue through midnight before dropping off in the early morning hours before sunrise. * WINDS...Strong and gusty southwest winds will increase to 25 to 35 mph after 2 pm. Gusts to 45 mph will be possible. Gap and east slopes may see some gusts to 55 mph. * IMPACTS...Difficult driving conditions will exist especially for high profile vehicles. Blowing dust will likely reduce visibilities in vicinity of dust sources. Loose objects may also be blown around. Light structures, weakened trees, and signs may see damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Bird
011 WWUS74 KEPZ 102247 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 347 PM MST Sat Feb 10 2018 ...Windy Across Southern New Mexico and Far West Texas Today... ..An upper-level disturbance will approach New Mexico and west Texas today as a surface low strengthens to the east. This weather pattern will generate strong winds this afternoon and early evening. Winds will increase to 25 to 35 mph with some gusts over 45 mph over much of the region. Primary impacts will be critical conditions for wildfires and dangerous travel due to low visibilities in blowing dust. For most of the region winds will slacken in the early evening hours, however east-slope areas should see winds remain up overnight before tapering off in the early morning hours. NMZ413-415-416-TXZ419-420-110700- /O.EXT.KEPZ.WI.Y.0005.000000T0000Z-180211T1300Z/ Southern Tularosa Basin-Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains- Including the cities of Chaparral, Orogrande, White Sands Range Headquarters, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, Sacramento, East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, and Loma Linda 347 PM MST Sat Feb 10 2018 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM MST SUNDAY... * TIMING...Strongest southwest winds should develop in the early afternoon hours and continue through midnight before dropping off in the early morning hours before sunrise. * WINDS...Strong and gusty southwest winds will increase to 25 to 35 mph after 2 pm. Gusts to 45 mph will be possible. Gap and east slopes may see some gusts to 55 mph. * IMPACTS...Difficult driving conditions will exist especially for high profile vehicles. Blowing dust will likely reduce visibilities in vicinity of dust sources. Loose objects may also be blown around. Light structures, weakened trees, and signs may see damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ402>408-410-411-414-417-TXZ418-421>423-110300- /O.CON.KEPZ.WI.Y.0005.000000T0000Z-180211T0300Z/ Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley- West Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County-Salt Basin-Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Mescalero, Timberon, Mountain Park, Crow Flats, Downtown El Paso, West El Paso, Upper Valley, Cornudas, Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, and Tornillo 347 PM MST Sat Feb 10 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * TIMING...Strongest southwest winds should develop in the early afternoon hours and continue until an hour or two after sunset. * WINDS...Strong and gusty southwest winds will increase to 25 to 35 mph after 2 pm. Gusts to 45 mph will be possible. * IMPACTS...Difficult driving conditions will exist especially for high profile vehicles. Blowing dust will likely reduce visibilities in vicinity of dust sources. Loose objects may also be blown around. A few light structures may see minor damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 29
274 WWUS74 KEPZ 110619 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 1119 PM MST Sat Feb 10 2018 ...Wind Advisory Cancelled Across Southern New Mexico and West Texas... .Winds have diminished across the area this evening. NMZ413-415-416-TXZ419-420-110730- /O.CAN.KEPZ.WI.Y.0005.000000T0000Z-180211T1300Z/ Southern Tularosa Basin-Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains- Including the cities of Chaparral, Orogrande, White Sands Range Headquarters, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, Sacramento, East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, and Loma Linda 1119 PM MST Sat Feb 10 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in El Paso Tx/Santa Teresa has cancelled the Wind Advisory. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Feb 10, 3:26 AM MST, 33 minutes earlier.
Area forecast discussion, Feb 10, 3:26 AM MST, 33 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
326 AM MST Sat Feb 10 2018
.SYNOPSIS...
Today's weather will feel a lot more like spring than late winter
across the Borderland. Warm and windy conditions will develop
early this afternoon as a dry disturbance approaches the region.
Southwesterly winds will increase to 25 to 35 mph, causing areas
of blowing dust and bringing critical wildfire conditions to the
region. Tonight a cold front pushes in from the east for a cooler
and lighter wind day on Sunday. Temperatures fifteen degrees
above normal today will drop to normal Sunday behind the front.
The region rewarms quickly Monday with the week ahead seeing above
normal temperatures. Clouds increase by Wednesday as the next
Pacific storm system approaches. By Thursday and Friday we begin
to see enough moisture and instability that the region may see
it's first meaningful precipitation since mid December.
&&
.DISCUSSION...
Spring and Winter all in the same 24 hours for the Borderland
today. We'll start with spring-like conditions this afternoon
(warm, dry, and windy) as an approaching upper-level trough
swings toward the Four Corners. Early Sunday we follow today's
warm SW winds with a reversal thanks to a backdoor cold frontal
bringing in cool E winds. Today's winds will help to warm the
region to 15+ degrees above seasonal average this afternoon, and
more importantly increase the winds to right around Wind Advisory
criteria. Much of the lowlands will see winds in the 25 to 35 mph
range this afternoon and early evening. The strongest winds aloft,
and the deeper surface troughing will move over in the evening
hours. This could keep winds up over east slope location into the
night. For today's weather scenario we have several headlines
flying for the zones. A Red Flag warning this afternoon for
critical fire weather conditions for all lowland fire zones. Wind
advisories will be in effect for most zones; beginning at 2 pm
and lasting until either 8pm (most areas) or 2am (east slope
zones). Moisture associated with this passing system looks to
hang too far north to impact our region so we've eliminated any
and all mention of any PCPN. We'll see some cloud, but nothing
more it appears. The SACs are closest to any pcpn rick but those
chances are very slim.
The cold front pushes in early and mid-day Sunday. The latest GFS
offering is a bit weak and slow on the push, and hangs the
boundary between the Continental Divide and the Rio Grande valley
by mid/late afternoon, before allowing it to continue west in the
Sunday evening. The push shouldn't bring strong winds, but the
temperature advection does knock 9-10 decrees C off the temps.
Thus a 15 degree F cooling expected for east and central zones,
less west zones, for Sunday. Thus temps back to seasonal, with
lighter winds.
Monday a slow push back in from the SW will shove the cooler air
back east and warm our region about 10 degrees; which looks to
hold fairly steady through the week. The week ahead will feature
more clouds...mainly high at first as we come under a deep SW
fetch aloft which will tap subtropical high-level moisture and
stream it over the region. A developing Pacific low off the SCAL
coast will help to focus this moisture over our region. Late week,
THU and FRI, this system is proged to slide east across SCAL into
central AZ and NM. Models differ a bit in timing, but they do
agree on bringing the dynamics and moisture into the region with
the result being our first sgnificant precipitation chances of
the year. Thursday the dewpoint creep into the 40s as PW's
increase to near 1.0". Friday shows instability with marginally
negative LI's and weak CAPES. Thus an outside chance of a few
thunderstorms amongst the scattered showers. Model QPF is in the
.25" to 1.0" range. This, being a SW flow event, is a warm profile
event, meaning nearly all elevations will see rain, not snow. IF
there were a lot of snow in the mountains, we'd be worried about
flash flooding due to rapid snow melt...but that is mitigated by
the minimal snowpack.
Models differ significantly on then to flush the system to our
east. GFS Saturday/ECMWF Sunday. For now we are going with dry
and mild weather returning for the weekend.
&&
.AVIATION...Valid 10/12Z-11/12Z...
VFR conds persist thru period with P6SM and skies with few to
scattered high clouds. Light and variable winds thru 15Z then
southwest winds increasing to 10-20 kts aft 17Z...then further
increasing to 25-35kts with gusts to 40kts aft 21Z. VSBY may be
reduced to 1-3SM at KDMN, KLRU, and KELP due to BLDU.
&&
.FIRE WEATHER...
Critical fire weather conditions are expected to develop quickly
this afternoon as an upper trough approaches the region. This
brings windy conditions along with very dry air which enhances
the fire weather danger in the area. On Sunday, a cold front will
reach the Borderland. This will shift winds to the east and bring
cooler and slightly more moist air. Temperatures will be around
15 degrees cooler than today's. Monday, a warming trend will
begin with temperatures going back to well above normal.
Relatively quiet weather Monday through mid-week before the next
disturbance comes our way. This storm system will bring
subtropical moisture and rain chances for most of the area for
next Thursday and Friday.
&&
.PRELIMINARY POINT TEMPS/POPS...
El Paso 76 46 58 37 / 0 0 0 0
Sierra Blanca 73 42 56 34 / 0 0 0 0
Las Cruces 73 41 60 33 / 0 0 0 0
Alamogordo 73 39 54 32 / 0 0 0 0
Cloudcroft 53 19 40 25 / 0 0 0 0
Truth or Consequences 70 38 56 33 / 0 0 0 0
Silver City 62 38 58 33 / 0 0 0 0
Deming 73 38 62 33 / 0 0 0 0
Lordsburg 72 36 65 37 / 0 0 0 0
West El Paso Metro 73 45 57 38 / 0 0 0 0
Dell City 74 28 52 29 / 0 0 0 0
Fort Hancock 78 43 64 36 / 0 0 0 0
Loma Linda 70 34 53 33 / 0 0 0 0
Fabens 77 44 60 35 / 0 0 0 0
Santa Teresa 74 43 58 35 / 0 0 0 0
White Sands HQ 73 46 55 34 / 0 0 0 0
Jornada Range 72 32 57 29 / 0 0 0 0
Hatch 75 37 60 31 / 0 0 0 0
Columbus 75 40 63 36 / 0 0 0 0
Orogrande 74 43 55 34 / 0 0 0 0
Mayhill 62 22 46 27 / 0 0 0 0
Mescalero 59 24 47 27 / 0 0 0 0
Timberon 57 26 43 27 / 0 0 0 0
Winston 60 22 54 25 / 0 0 0 0
Hillsboro 66 33 56 31 / 0 0 0 0
Spaceport 70 33 57 30 / 0 0 0 0
Lake Roberts 59 20 58 26 / 0 0 0 0
Hurley 65 34 59 31 / 0 0 0 0
Cliff 68 26 65 30 / 0 0 0 0
Mule Creek 63 34 62 36 / 0 0 0 0
Faywood 66 37 59 32 / 0 0 0 0
Animas 74 39 67 38 / 0 0 0 0
Hachita 72 36 64 36 / 0 0 0 0
Antelope Wells 72 39 66 39 / 0 0 0 0
Cloverdale 67 41 65 42 / 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Red Flag Warning from noon today to 6 PM MST this evening for
NMZ111-112.
Wind Advisory from 2 PM this afternoon to 2 AM MST Sunday for
NMZ413-415-416.
Wind Advisory from 2 PM this afternoon to 8 PM MST this evening
for NMZ402>408-410-411-414-417.
TX...Red Flag Warning from noon today to 6 PM MST this evening for
TXZ055-056.
Wind Advisory from 2 PM this afternoon to 2 AM MST Sunday for
TXZ419-420.
Wind Advisory from 2 PM this afternoon to 8 PM MST this evening
for TXZ418-421>423.
&&
14-BirdHazardous weather outlook, Feb 9, 6:46 AM MST, 21 hours 13 minutes before
Hazardous Weather Outlook National Weather Service El Paso Tx/Santa Teresa NM 646 AM MST Fri Feb 9 2018 NMZ401>417-TXZ418>424-101400- Upper Gila River Valley-Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- 646 AM MST Fri Feb 9 2018 This Hazardous Weather Outlook is for portions of south central New Mexico, southwest New Mexico, and southwest Texas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday West to southwest winds will gust 35 to 45 mph on Saturday afternoon. This will cause a few areas of blowing dust, mainly confined to typical dust-prone areas like Lordsburg Playa. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Hardiman
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 6:50 PM MST | Red Flag Warning | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 23 hr |
Nearby
Wind Advisories in New Mexico, 2018Wind Advisories in Texas, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.